- -

Holonomy, extendibility, and the star universal cover of a topological groupoid

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Holonomy, extendibility, and the star universal cover of a topological groupoid

Show full item record

Mucuk, O.; Icen, I. (2003). Holonomy, extendibility, and the star universal cover of a topological groupoid. Applied General Topology. 4(1):79-89. doi:10.4995/agt.2003.2011.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82312

Files in this item

Item Metadata

Title: Holonomy, extendibility, and the star universal cover of a topological groupoid
Author: Mucuk, Osman Icen, Ilhan
Issued date:
Abstract:
[EN] Let G be a groupoid and W be a subset of G which contains all the identities and has a topology. With some conditions on G and W, the pair (G;W) is called a locally topological groupoid. We explain a criterion for a ...[+]
Subjects: Locally topological groupoids , Holonomy groupoid , Extendibility
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2011
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2011
Type: Artículo

This item appears in the following Collection(s)

Show full item record